# SDR SWAA2024112049707

- Difficulty date: October 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD LOCATED BTW BS767 TO BS794.3 WL156 AND RBL21 AT AFT CARGO COMPARTMENT 2024-645517<[01] REPLACED SHIELD LOCATED BTW BS767 TO BS794.3 WL156 AND RBL21 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0; DWG 146A0081 SHEET 46 REV ?-? SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
